# SDR SIMA20121024011

- Difficulty date: October 24, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N524AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10154
- Aircraft time: 21,822 hours, 15,354 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE CEILING EMERGENCY LIGHT INOPERABLE.  REMOVED AND REPLACED THE LIGHT BULB IAW CRJ-AMM 33-51-09.  THE OPERATIONAL CHECK WAS GOOD.  MEL RESTORED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
